I have been under the guidance of a dietician's re: my diet for over 10 weeks. I have had a rash on my face which she agreed could be related to salicylates, amines in my diet. Anyway I have followed a low amine diet, then moderate/low salicylate diet and now a low amine and salicylate diet. The facial redness has decreased overall, meaning I dont get the prolonged redness (like sunburn) I use to get before, as much. However, I still have the rash (blotches- somewhat like hives) which comes and goes over my cheeks and near my mouth.I have followed the diet strictly. I have changed to a plain toothpaste.
I have also noticed that I have had an incidence of diarrhea and cramping at different times over the period of monitoring of my diet has taken place. Last night I had this and at that time I also got intensly red in the face. The redness over my face has continued today. The dietician has said she is happy with the progress and to continue on with low amine and low salicylate diet for another week and then gradually introduce the salicylate foods again. I still feel there is some other factor in the equation.
1) can these types of food allergies cause the redness and rash on my face and also the dizziness and cramping, diarrhea I experience?
2) What would your recommendation be?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.